Hail, Angelina
- When
- May 14, 7:40 AM CST
- Where
- Angelina County, Huntington
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.283, -94.583
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 14, 5:13 AM CST, 2 hours 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 613 AM CDT SUN MAY 14 2006 .UPDATE... SEVERE TSTM WATCH HAS BEEN REPLACED...COVERING ALL BUT EXTREME NORTH PARTS OF AREA. SEVERE STORMS CONTINUE TO DEVELOP...MAINLY ACROSS EAST TEXAS. && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && VII
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SUN MAY 14 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE ONGOING THIS MORNING...MOSTLY SOUTH OF THE INTERSTATE 30 CORRIDOR IN NORTHEAST TEXAS...AND SOUTH OF THE ARKANSAS BORDER. SOME OF THESE STORMS MAY PRODUCE HAIL TO THE SIZE OF GOLF...AND A FEW STORMS COULD CONTAIN BRIEF BUT DAMAGING WIND GUSTS. ADDITIONAL THUNDERSTORM REDEVELOPMENT THIS AFTERNOON WILL BE CONFINED TO MAINLY SOUTH OF THE INTERSTATE 20 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... LITTLE IF ANY THUNDERSTORM ACTIVITY IS EXPECTED UNTIL THE APPROACH OF THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS COULD POSSIBLY BE REACTIVATED THIS MORNING ACROSS NORTHEAST TEXAS AND NORTHERN LOUISIANA. VII
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HAIL 1 S TYLER 32.31N 95.30W
05/14/2006 E0.75 INCH SMITH TX TRAINED SPOTTER
I MILE SOUTH OF TYLER POUNDS FIELD
&&
24PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
704 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HAIL TYLER 32.33N 95.30W
05/14/2006 E1.00 INCH SMITH TX TRAINED SPOTTER
SW LOOP
&&
24PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
705 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM HAIL NOONDAY 32.24N 95.40W
05/14/2006 E1.00 INCH SMITH TX TRAINED SPOTTER
&&
24PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL WHITEHOUSE 32.23N 95.22W
05/14/2006 E1.00 INCH SMITH TX TRAINED SPOTTER
&&
24PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
737 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL 3 E HUNTINGTON 31.28N 94.53W
05/14/2006 E0.75 INCH ANGELINA TX TRAINED SPOTTER
0725 AM HAIL 3 W CUSHING 31.81N 94.89W
05/14/2006 E1.00 INCH NACOGDOCHES TX TRAINED SPOTTER
HAIL FELL IN SACUL.
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
824 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL 5 W TYLER 32.33N 95.39W
05/14/2006 E0.75 INCH SMITH TX PUBLIC
HAIL AND RAIN COLLAPSED AN AWNING AT A GAS STATION.
SEVERAL TREES LIMBS DOWN.
0705 AM HAIL TYLER 32.33N 95.30W
05/14/2006 M1.00 INCH SMITH TX TRAINED SPOTTER
0745 AM HAIL 5 W NACOGDOCHES 31.61N 94.74W
05/14/2006 E0.75 INCH NACOGDOCHES TX LAW ENFORCEMENT
0750 AM HAIL 5 S NACOGDOCHES 31.54N 94.65W
05/14/2006 E1.75 INCH NACOGDOCHES TX LAW ENFORCEMENT
0755 AM HAIL NACOGDOCHES 31.61N 94.65W
05/14/2006 E0.75 INCH NACOGDOCHES TX TRAINED SPOTTER
&&
03The Shreveport radar (KSHV), 148 km away, was scanning. The volume nearest the first event began at 13:42 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507323.